# SDR WX0A2015110272975

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 53,704 hours, 35,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT AFT OVERWING EMER EXIT SIGNS INOPERATIVE.  RE-LAMPED BOTH AFT OVERWING EMER EXIT SIGNS.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
